PEP for 30 days okay?
Aug 26, 2010
Im on PEP Meds for the first time and the clinic gave me 2 extra days of medication. Will it hurt to take those 2 extra days of PEP medication? I just want to take it for the heck of it. PLUS I have no major side effects. I just have minimal diarrhea only.Please respond ASAP. My treatment is over on Aug 30th.Thanks and hope to hear from you soon =>
Response from Dr. McGowan
No problem at all...they give 30 days because that is what is in a bottle. Just complete all the pills, it won't hurt at all.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Tingling In Feet After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- A List Of All The Names Of Medicines For Std
- How Long After Unprotected Sex Does It Take To Know You May Have A Std?
- How To Get Rid Of Vaginal Discharge?
- What Are The Little White Bumps On My Penis? Not A Std?
- Can Low Immune System Cause Delayed Seroconversion?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.